# SDR AALA20030865

- Difficulty date: August 15, 2003
- Submitted: September 12, 2003
- Operation: Air carrier
- Aircraft: N567AM
- Make and model: Doug DC-9-83
- Aircraft serial: 53293
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DEN - AFT EMERGENCY BATTERY PACK INOPERATIVE.  REPLACED BATTERY PACK.  SYSTEM GROUND CHECKED NORMAL OPERATION.  (M)
